MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL; PISTON SYRINGE
Catalog Number 309585
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: n/a.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
Material no: 309585 batch no: 0053070.It was reported that before use of the syringe 3ml ll the syringes were received without expiration.The following information was provided by the initial reporter: there have been multiple instances of not having an expiration date on their flush syringes.
 
Additional Manufacturer Narrative
Investigation: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.
 
Event or Problem Description
Material no: 309585 batch no: 0053070.It was reported that before use of the syringe 3ml ll the syringes were received without expiration.The following information was provided by the initial reporter: there have been having multiple instances of not having an expiration date on their flush syringes.

Brand Name
SYRINGE 3ML LL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9262638
Report Number1213809-2019-01087
Device Sequence Number374473
Product Code FMF
UDI-Device Identifier30382903095859
UDI-Public30382903095859
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309585
Device Lot Number0053070
Initial Date Received by Manufacturer 10/16/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date12/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;